# SDR USAASB04077

- Difficulty date: June 25, 2004
- Submitted: July 27, 2004
- Operation: Air carrier
- Aircraft: N385US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22958
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Sensor
- Part number: 189929
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM GSO, CREW RECEIVED A RIGHT MLG RED UNSAFE LIGHT AFTER GEAR RETRACTION.  CREW LOWERED GEAR PER QUICK REF HANDBOOK PROCEDURES AND RECEIVED A NORMAL GEAR INDICATION OF THREE GREEN LIGHTS AND NO RED LIGHTS.  FLIGHT LANDED WITHOUT INCIDENT AT CLT.  MAINTENANCE REMOVED AND REPLACED THE S74 RIGHT MLG UPLOCK SENSOR PER MM 32-61-21.  OPS CHECK GOOD.  (M)
